Re: Hair loss/thinning from medications

[ Follow Ups ] [ Post Followup ] [ Men's Long Hair Hyperboard ] [ FAQ ]

Posted by Long Hair In Albany (other posts) on February 01, 2017 at 06:01:00 Previous Next

In Reply to: Hair loss/thinning from medications posted by owias12 on January 31, 2017 at 15:05:53:

: Hi all,

: I am curious to know if any of you have experienced hair loss or thinning after taking certain medications. I have been growing my hair out for over 5 years now without a hair cut. It's down just shy of my butt. I noticed that it seems to be thinning and I am losing more hair than normal when I shower. I suspect its due to a new medication my dr. put my on about 4 months ago. Its a stimulant medication. I may stop taking the medication. If it is indeed the medication causing it, I wonder if it's possible my hair will thicken back up. Anyone else have experience with this? Thanks in advance.

: owias

Yes there are medications that will do that.

That having been said talk to your doctor before you stop taking the medication.

Follow Ups:


[ Men's Long Hair Hyperboard ] [ FAQ ]